[CDKS] Chandee, V., David, C., Koukoulopoulos, D. and Smith, E. The frequency of elliptic curves over prime finite fields. Canad. J. Math. 68 (2016), no. 4, 721–761.
[Da] Davenport, H. Multiplicative Number Theory. Third edition. Revised and with a preface by Montgomery, Hugh L. Graduate Texts in Mathematics, 74 (Springer–Verlag, New York, 2000).
[DKS] David, C., Koukoulopoulos, D. and Smith, E. Sums of Euler products and statistics of elliptic curves. Math. Ann. 368 (2017), no. 1–2, 685–752.
[DP] David, C. and Pappalardi, F. Average Frobenius distributions of elliptic curves. Internat. Math. Res. Notices (1999), no. 4, 165–183.
[DS1] David, C. and Smith, E. Elliptic curves with a given number of points over finite fields. Compositio Math. 149 (2013), no. 2, 175–203.
[DS2] David, C. and Smith, E. Corrigendum to: Elliptic curves with a given number of points over finite fields. Compositio Math. 150 (2014), no. 8, 1347–1348.
[De] Deuring, M. Die Typen der Multiplikatorenringe elliptischer Funktionenkörper. Abh. Math. Sem. Univ. Hamburg, 14 (1941), no. 1, 197–272.
[E] Elliott, P. On the size of L(1, χ), J. Reine Angew. Math. 236 (1969), 26–36.
[FM] Fouvry, E. and Murty, M. R. On the distribution of supersingular primes. Canad. J. Math. 48 (1996), no. 1, 81–104.
[G] Gekeler, E. Frobenius distributions of elliptic curves over finite prime fields. Int. Math. Res. Not. (2003), no. 37, 1999–2018.
[GS] Granville, A. and Soundararajan, K. The distribution of values of L(1, χd). Geom. Funct. Anal. 13 (2003), no. 5, 992–1028.
[J] Jones, N. Elliptic aliquot cycles of fixed length. Pacific J. Math. 263 (2013), no. 2, 353–371.
[K] Koukoulopoulos, D. Primes in short arithmetic progressions. Int. J. Number Theory 11 (2015), no. 5, 1499–1521.
[LT] Lang, S. and Trotter, H. Frobenius distributions in GL2-extensions. Lecture Notes in Math. vol. 504 (Springer–Verlag, Berlin–New York, 1976).
[L] Lenstra, H. Factoring integers with elliptic curves. Ann. of Math. (2) 126 (1987), no. 3, 649–673.
[P] Parks, J. Amicable pairs and aliquot cycles on average. Int. J. Number Theory 11 (2015), no. 6, 1751–1790.
[Se] Serre, J-P. Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Invent. Math. 15 (1972), 259–331.
[Si] Silverman, J. The arithmetic of elliptic curves. Graduate Texts in Math., 106, (Springer–Verlag, New York, 1986).
[SS] Silverman, J. and Stange, K. Amicable pairs and aliquot cycles for elliptic curves. Exp. Math. 20 (2011), no. 3, 329–357.
[Sm] Smyth, C. The terms in Lucas sequences divisible by their indices. J. Integer Seq. 13 (2010), no. 2, Article 10.2.4, 18 pp.